Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluctuating bilirubin levels. Can you explain the hepatitis b report?

Dear sir, Dear sir, i am satheeskumar recently i have check blood test my bilirubin level is 2.6.i have continuous treatment but bilirubin level is increase and to reduce in this level.already i have do my hepatitis test bilirubin level is 1.36.but today i will do blood test bilirubin level is 2.6.and then attached my hepatitis report please see this report and send your answer sir .
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend.

Welcome to HCM.
I am sorry, i am unable to see your hepatitis report.

If you have been diagnosed with Hepatitis B, then this is due to that only.

You require evaluation and treatment.

Evaluation to see if that is Acute or Chronic Hepatitis B.

I suggest you to give complete details, and not to take this lightly.

Stay Healthy.
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor